Factorization of matrices of permutation type
Abstract
By using the methods of the theory of algebraic functions, we present an explicit construction of the canonical factorization of matrices of permutation type given on an open contour.Downloads
Published
25.11.1994
Issue
Section
Research articles
How to Cite
Kruglov, V. E. “Factorization of Matrices of Permutation Type”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 11, Nov. 1994, pp. 1473–1478, https://umj.imath.kiev.ua/index.php/umj/article/view/5586.